MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 4 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 4 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-35-415
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial component at the bone to implant interface.It was also reported that the patient had a revision knee done previously with tc3 and mbt revision implants.Records on the previous surgery were unavailable.Tibial component appears loose and the tibial stem has migrated through the lateral cortex distally.Plan is to remove the tibial component and replace it with a new tray with a longer stem.Doi: unknown, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
MBT REV TIB TRAY SIZE 4 15MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10455141
Report Number1818910-2020-18820
Device Sequence Number11755861
Product Code NJL
UDI-Device Identifier10603295026044
UDI-Public10603295026044
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-35-415
Device Catalogue Number129435415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TC3 RP TIBIAL INSERT S4,17.5; UNIVERSAL STEM 75X18MM FLUTED; TC3 RP TIBIAL INSERT S4,17.5; UNIVERSAL STEM 75X18 MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;